# SDR FDEA201010284187

- Difficulty date: October 28, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N58101
- Condition: Dented
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOORBEAM HAS DENT BS 310.5. DENTS ON FLOOR BEAM STA 310.5 NOT PERMITTED IAW SRM 53-00-51 FIG 101. REMOVED AND   REPLACED FLOORBEAM IAW SRM 51-40-02.  CLASSIFIED CAT "A" MAJOR REPAIR
